# SDR USAASB01096

- Difficulty date: March 29, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 32,662 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1975 - EN ROUTE FROM CLT TO MBJ, FLYING OVER CUBA, CAPTAIN REPORTED THAT THE NR 1 ENGINE HYDRAULIC PRESSURE LIGHT FLICKERED AND THAT HE WAS LOSING A-SYSTEM HYDRAULIC FLUID.  THE FLIGHT WAS 45 MINUTES FROM MBJ OR MIA, AND AFTER DISCUSSION, CAPTAIN AGREED TO DIVERT TO MIA.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND LANDED WITHOUT FURTHER INCIDENT AT MIA.  AFTER LANDING, THE AIRCRAFT WAS TOWED TO GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REMOVED AND REPLACED HYDRAULIC PUMP PER MM 29-15-12.  SERVICED A-SYSTEM HYDRAULIC RESERVOIR TO FULL.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
